Publication
Title
Series solution of nonlinear coupled reaction-diffusion equations
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 1991
ISSN
0305-4470
Volume/pages
24(1991), p. 5499-5503
ISI
A1991GW75400016
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.08.2017
To cite this reference